# SDR MALA070137

- Difficulty date: October 10, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 20,739 hours, 22,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WORK ON RT WRAP AROUND FOUND FRAME AT STA 294 CRACKED AT RBL 18.3.  INSTALLED REPAIR DOUBLER ON FRAME AT STA 294 RBL18314W EO NR S53132.
